JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ADDITIVITY OF LIE MAPS ON OPERATOR ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ADDITIVITY OF LIE MAPS ON OPERATOR ALGEBRAS
Qian, Jia; Li, Pengtong;
  PDF(new window)
 Abstract
Let A standard operator algebra which does not contain the identity operator, acting on a Hilbert space of dimension greater than one. If is a bijective Lie map from A onto an arbitrary algebra, that is (AB-BA)= for all A, BA, then is additive. Also, if A contains the identity operator, then there exists a bijective Lie map of A which is not additive.
 Keywords
additivity;Lie maps;standard operator algebras;
 Language
English
 Cited by
1.
Maps preserving -Lie product on factor von Neumann algebras, Linear and Multilinear Algebra, 2016, 64, 11, 2159  crossref(new windwow)
 References
1.
J. Hakeda, Additivity of ^{\ast}-semigroup isomorphisms among ^{\ast}-algebras, Bull. London Math. Soc. 18 (1986), no. 1, 51-56 crossref(new window)

2.
J. Hakeda, Additivity of $Jordan^{\ast}-maps$ on $AW^{\ast}-algebras$, Proc. Amer. Math. Soc. 96 (1986), no. 3, 413-420

3.
J. Hakeda and K. Saito, Additivity of Jordan ${\ast}-maps$ between operator algebras, J. Math. Soc. Japan 38 (1986), no. 3, 403-408 crossref(new window)

4.
P. Li and W. Jing, Jordan elementary maps on rings, Linear Algebra Appl. 382 (2004), 237-245 crossref(new window)

5.
P. Li and F. Lu, Additivity of elementary maps on rings, Comm. Algebra 32 (2004), no. 10, 3725-3737 crossref(new window)

6.
P. Li, Additivity of Jordan elementary maps on nest algebras, Linear Algebra Appl. 400 (2005), 327-338 crossref(new window)

7.
F. Lu, Multiplicative mappings of operator algebras, Linear Algebra Appl. 347 (2002), 283-291 crossref(new window)

8.
F. Lu, Additivity of Jordan maps on standard operator algebras, Linear Algebra Appl. 357 (2002), 123-131 crossref(new window)

9.
F. Lu, Jordan triple maps, Linear Algebra Appl. 375 (2003), 311-317 crossref(new window)

10.
W. S. Martindale III, When are multiplicative mappings additive?, Proc. Amer. Math. Soc. 21 (1969), 695-698

11.
L. Molnar, On isomorphisms of standard operator algebras, Studia Math. 142 (2000), no. 3, 295-302

12.
L. Molnar, Jordan maps on standard operator algebras, Functional equations-results and advances, 305-320, Adv. Math. (Dordr.), 3, Kluwer Acad. Publ., Dordrecht, 2002

13.
L. Molnar, Non-linear Jordan triple automorphisms of sets of self-adjoint matrices and operators, Studia Math. 173 (2006), no. 1, 39-48 crossref(new window)

14.
L. Molnar and P. Semrl, Elementary operators on standard operator algebras, Linear Multilinear Algebra 50 (2002), no. 4, 315-319 crossref(new window)

15.
P. Semrl, Isomorphisms of standard operator algebras, Proc. Amer. Math. Soc. 123 (1995), no. 6, 1851-1855